# SDR SWAA2019062133969

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 67,901 hours, 39,909 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 285A16005
- Part serial: D00850
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LIGHT (RED) WOULD NOT EXTINGUISH WITH / LEVER IN THE UP & OFF POSITION. DIVERTED,  R&R PROXIMITY SWITCH ELECTRONICS UNIT PER AMM.
